# SDR PNSA990504

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Engine: Garrtt TPE33111U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Indicator
- Part number: 2719149003
- Condition: Malfunctioned
- Location: Lt Engine Egt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE POWER FLUCTUATING DURING CRUISE.  AIRCRAFT WAS FERRIED BACK TO ANC FOR MAINTENANCE.  REPLACED EGT INDICATOR, OPERATIONAL CHECK OK.  AIRCRAFT EXPERIENCED NO FURTHER PROBLEMS.
